MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id: evolutfx-26 (j376132); product type: 0195-heart valves; implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a 26 millimeter (mm) transcatheter valve, the patient's annulus size was determined to be borderline between a 26 mm valve and 29 mm valve.The 26 mm valve was selected given the patient's high calcium burden and pre-existing first degree atrio-ventricular (av) block to minimize the risk of a conduction disturbance.A pre-implant balloon aortic valvuloplasty (bav) was performed using an 18 mm balloon with limited native valve expansion noted.During loading, the transcatheter valve was inspected and confirmed to be in acceptable condition.Upon 80% deployment of the first deployment attempt, an infold was observed that was attributed to the patient's heavy calcification.Subsequently, the valve was recaptured and redeployed; however, the infold persisted.Additionally, it was noted that the valve "pop-up".Therefore, the valve was not implanted and withdrawn from the patient.A 29 mm transcatheter valve was used with a new delivery catheter system (dcs) and new compression loading system (cls).Another pre-implant bav was performed using a 20 mm balloon.The 29 mm valve was used to successfully complete the procedure with adequate expansion and without evidence of infolding.No patient complications were reported as a result of this event.
 
Event or Problem Description
Additional information was received that confirmed that the first valve dislodged.It was reported that the patient's pre-existing calcification in the left ventricular outflow tract (lvot) and on the valve leaflets contributed to the dislodge.The deployment starting point was at the bottom of the pigtail catheter, and the first valve dislodged ventricular.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) was 0 mm, and the implant depth on the left coronary cusp (lcc) was 1 mm.Additionally, a medtronic guidewire was used during the procedure.The valve was recaptured 3 times due to an inappropriate implant depth.It was noted that a procedural delay occurred in result of the infold.
 
Additional Manufacturer Narrative
Image review: five still images were provided for review.It was reported that the patient¿s annulus measurement was borderline 26mm versus a 29mm valve and high calcium burden.However, the patient¿s executive summary was unavailable, limiting the ability to conduct a thorough anatomical assessment.Fluoroscopic valve load inspection was not provided for review thus it is not possible to validate a good load.A pre implant dilatation was performed with an 18mm balloon prior to the valve implantation attempt.During the valve deployment attempt, significant under expansion and an infold were observed.The infold is characterized by an inward fold or crease in the valve, extending from the inflow.Infolding could occur due to a misloaded valve, anatomical characteristics such as calcium, and recaptures.If an infold is identified, the valve should be recaptured, removed from the body, and not used.New sterile components must be used.It was reported that the infolded valve was recaptured and redeployed resulting in persistent infolding.Evidence suggests that the infolded valve was not implanted, and another pre dilation was performed with a larger balloon, reportedly a 20mm.Subsequently, a new valve was implanted successfully.Since fluoroscopic valve load inspection was not provided, it is not possible to rule out that a possible misload might have contributed to the infold.Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the medtronic guidewire (confida) did not contribute to the valve dislodge.
 
Additional Manufacturer Narrative
Updated data: b5.Corrected data: h8- usage of device corrected from blank.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24132291
Report Number9612164-2026-00395
Device Sequence Number16049170
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)271006(10)0013062385(20)01
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013062385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/22/2026
02/11/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/04/2026
02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age81 YR
Patient SexMale
Patient Weight66 KG